# SDR COZA20160114075

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,142 hours, 38,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 5483766
- Part serial: 088C10432
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DUCT OVERHEAT LIGHT ON, IAW THE FIM REPLACED THE CABIN TEMPERATURE CONTROLLER.
